# SDR SWAA2016080254472

- Difficulty date: July 12, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 56,624 hours, 33,031 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT NOSE SKIN CRACKED AT ACTUATOR ATTACH FITTING LOWER SURFACE.  REPAIRED SKIN IAW SRM.
